# SDR DALA2025081806145

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 30,694 hours, 17,663 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 11172
- Condition: Inoperative
- Location: Zone 200
- Part time: 30,671 hours, 17,653 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7320494) ELECTRICAL FUMES SMELL REPORTED BY FA AND OTHER COMPANY PILOT. RAN QRH 8.6 THROUGH STEP 14. FUMES IMMEDIATELY DISSIPATED. REPLACED RT RECIRC FAN PER B737 AMM 21-25.OPS OK.
